Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 19, Number 6

All articles in this issue are freely accessible.

The capacity of a general noiseless channel and its connection with Hausdorff dimension
Meir Smorodinsky.
Proc. Amer. Math. Soc. 19 (1968), 1247-1254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231652
Bounded functions with large circular variation
George Piranian.
Proc. Amer. Math. Soc. 19 (1968), 1255-1257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230906
$n$-person games with only $1,$ $n-1$, and $n$-person coalitions
Guillermo Owen.
Proc. Amer. Math. Soc. 19 (1968), 1258-1261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233594
Extension of coherent analytic subsheaves
Yum-tong Siu.
Proc. Amer. Math. Soc. 19 (1968), 1262-1263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232966
Characterizations of metric-dependent dimension functions
James C. Smith.
Proc. Amer. Math. Soc. 19 (1968), 1264-1269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232365
The odd primary obstructions to finding a section in a $V_{n}$ bundle are zero
Arthur H. Copeland and Mark Mahowald.
Proc. Amer. Math. Soc. 19 (1968), 1270-1272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234463
Subsets of first countable spaces
Daniel E. Wulbert.
Proc. Amer. Math. Soc. 19 (1968), 1273-1277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232346
Construction of Riemannian coverings
Barrett O’Neill.
Proc. Amer. Math. Soc. 19 (1968), 1278-1282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232313
The uniqueness of a certain line involution
George M. Stratopoulos and C. R. Wylie.
Proc. Amer. Math. Soc. 19 (1968), 1283-1289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233266
Homotopic arcs are isotopic
Joseph Martin and Dale Rolfsen.
Proc. Amer. Math. Soc. 19 (1968), 1290-1292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232394
Homeomorphisms of the unit ball
Jack Hachigian.
Proc. Amer. Math. Soc. 19 (1968), 1293-1295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232374
A complete $R_{Λ}$-harmonically immersed surface in $E^{3}$ on which $H̸=0$
Tilla Klotz.
Proc. Amer. Math. Soc. 19 (1968), 1296-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233319
Intersections of maximal starshaped sets
W. R. Hare and John W. Kenelly.
Proc. Amer. Math. Soc. 19 (1968), 1299-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233283
Note on the nonexistence of minimal surfaces
Johannes C. C. Nitsche.
Proc. Amer. Math. Soc. 19 (1968), 1303-1305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234365
A characterization of inner product spaces
David Albert Senechalle.
Proc. Amer. Math. Soc. 19 (1968), 1306-1312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239404
Local quotient rings
M. Satyanarayana.
Proc. Amer. Math. Soc. 19 (1968), 1313-1320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233852
Symmetric representations of nondegenerate generalized $n$-gons
Stanley E. Payne.
Proc. Amer. Math. Soc. 19 (1968), 1321-1326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244075
Jordan algebras with interconnected idempotents
Kevin McCrimmon.
Proc. Amer. Math. Soc. 19 (1968), 1327-1336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231875
On a condition of Ohnishi
Herbert A. Hollister.
Proc. Amer. Math. Soc. 19 (1968), 1337-1340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232722
The Grothendieck group of finitely generated modules
J. A. Eagon.
Proc. Amer. Math. Soc. 19 (1968), 1341-1345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234949
On rings in which every ideal is the annihilator of an element
Cleon R. Yohe.
Proc. Amer. Math. Soc. 19 (1968), 1346-1348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234989
Reflexive modules over Gorenstein rings
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 19 (1968), 1349-1355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237480
An equivalence between nonassociative ring theory and the theory of a special class of groups
Kenneth W. Weston.
Proc. Amer. Math. Soc. 19 (1968), 1356-1362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236233
A note on fixed-point-free solvable operator groups
Fletcher Gross.
Proc. Amer. Math. Soc. 19 (1968), 1363-1365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231909
Maximal fields disjoint from finite sets
W. R. Scott.
Proc. Amer. Math. Soc. 19 (1968), 1366-1368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231815
$J$-noetherian integral domains with $1$ in the stable range
William J. Heinzer.
Proc. Amer. Math. Soc. 19 (1968), 1369-1372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231817
Tensor products of $F$-vector spaces
Morris Weisfeld.
Proc. Amer. Math. Soc. 19 (1968), 1373-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233835
A note on the automorphism group of a $p$-group
Ralph Faudree.
Proc. Amer. Math. Soc. 19 (1968), 1379-1382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248224
Noninjective cyclic modules
B. L. Osofsky.
Proc. Amer. Math. Soc. 19 (1968), 1383-1384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231857
A note on modules and radicals
Irvin Roy Hentzel.
Proc. Amer. Math. Soc. 19 (1968), 1385-1386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236214
Steenrod operations and transfer
Leonard Evens.
Proc. Amer. Math. Soc. 19 (1968), 1387-1388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233347
Densities in arithmetic progressions
Morris Goldfeld.
Proc. Amer. Math. Soc. 19 (1968), 1389-1392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230698
A characterization of Janko’s simple group
T. M. Gagen.
Proc. Amer. Math. Soc. 19 (1968), 1393-1395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236257
An extension of a theorem of E. Stein
Concepción Ballester Pereyra.
Proc. Amer. Math. Soc. 19 (1968), 1396-1402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232248
Asymptotic behavior of solutions of abstract wave equations
Marvin Shinbrot.
Proc. Amer. Math. Soc. 19 (1968), 1403-1406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231246
On real singularities of Legendre expansions
Gilbert Walter.
Proc. Amer. Math. Soc. 19 (1968), 1407-1412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257635
Domains of uniqueness for parabolic equations
Paul C. Fife.
Proc. Amer. Math. Soc. 19 (1968), 1413-1420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232097
On the zeros of Van Vleck polynomials
G. M. Shah.
Proc. Amer. Math. Soc. 19 (1968), 1421-1426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230954
Oscillation of nonlinear matrix differential equations of second order.
E. C. Tomastik.
Proc. Amer. Math. Soc. 19 (1968), 1427-1431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232046
Prime ideal structure of rings of bounded continuous functions
Mark Mandelker.
Proc. Amer. Math. Soc. 19 (1968), 1432-1438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231206
Realizability of metric-dependent dimensions
J. H. Roberts.
Proc. Amer. Math. Soc. 19 (1968), 1439-1442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232364
Extending homeomorphisms by means of collarings
Raymond Y. T. Wong.
Proc. Amer. Math. Soc. 19 (1968), 1443-1447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0234430
On the commutant of a complete Boolean algebra of projections
H. R. Dowson.
Proc. Amer. Math. Soc. 19 (1968), 1448-1452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238125
The additive structure of integer groups and $p$-adic number fields
Lewis Robertson and Bert M. Schreiber.
Proc. Amer. Math. Soc. 19 (1968), 1453-1456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230836
Random generalized functions of locally finite order
D. M. Eaves.
Proc. Amer. Math. Soc. 19 (1968), 1457-1463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0233409
A characterization of normal Markov chains
James Yackel.
Proc. Amer. Math. Soc. 19 (1968), 1464-1468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232453
A lemma on the Galton-Watson process and some of its consequences
F. Papangelou.
Proc. Amer. Math. Soc. 19 (1968), 1469-1479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232457
Finite generation of recursively enumerable sets
Julia Robinson.
Proc. Amer. Math. Soc. 19 (1968), 1480-1486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239974
Umbilical hypersurfaces in affinely connected spaces
Curtis M. Fulton.
Proc. Amer. Math. Soc. 19 (1968), 1487-1490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235489
Inverses for fiber spaces
J. Derwent.
Proc. Amer. Math. Soc. 19 (1968), 1491-1494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232390
A Motzkin-type theorem for closed nonconvex sets
L. Calabi and W. E. Hartnett.
Proc. Amer. Math. Soc. 19 (1968), 1495-1498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242056
The geometric realization of a Kan fibration is a Serre fibration
Daniel G. Quillen.
Proc. Amer. Math. Soc. 19 (1968), 1499-1500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238322
Density of integer sequences
R. Kaufman.
Proc. Amer. Math. Soc. 19 (1968), 1501-1503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236141
A simple existence and uniqueness proof for a singular Cauchy problem.
B. A. Fusaro.
Proc. Amer. Math. Soc. 19 (1968), 1504-1505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255998
A remark on representations of $CCR$ algebras
Jun Tomiyama.
Proc. Amer. Math. Soc. 19 (1968), 1506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232223
On a positive trigonometric sum
Richard Askey, James Fitch and George Gasper.
Proc. Amer. Math. Soc. 19 (1968), 1507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231107
Errata to: “Small eigenvalues of large Hankel matrices”
Harold Widom and Herbert Wilf.
Proc. Amer. Math. Soc. 19 (1968), 1508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231528
Errata: “A characterization of the differentiable submanifolds of $R^{n}$”
Sam B. Nadler.
Proc. Amer. Math. Soc. 19 (1968), 1508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232398
Errata, volume 17; Errata, volume 19
Proc. Amer. Math. Soc. 19 (1968), 1508-1509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Errata to: “On the finite measures on the closed subspaces of a Hilbert space”
Clifford C. Brown.
Proc. Amer. Math. Soc. 19 (1968), 1509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231208